# SDR NI6R201503050024

- Difficulty date: March 5, 2015
- Submitted: March 10, 2015
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N505SF
- Make and model: Cessna 340A
- Aircraft serial: 340A0261
- Aircraft time: 5,886 hours
- Engine: Cont GTSIO520N
- Engine time: 7,231 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Crankcase
- Part number: TS10520NB
- Part serial: 20834672J
- Condition: Cracked
- Location: Engine
- Part time: 7,231 hours
- Component: Engine, Cont
- Component part number: TS10520NB
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INVESTIGATION OF LT ENGINE OIL LEAK, A CRACK WAS DISCOVERED IN THE ENGINE CASE OTBD SIDE RUNNING BETWEEN THE NR 2 & NR 4 CYLINDERS.
